Research ArticleOpen accessIn the abstractAn Embedded Explicit Hybrid Method for Ordinary Differential EquationsF. Samat, F. IsmailJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 23 Dec 2011 · 7,417 accessesView PDFCite
141 results for “Numerical Solution”
Set a search alertResearch ArticleOpen accessIn the abstractOn Three-Way Unbalance Nested Analysis of VarianceSmaila S. Sanni, Eugene C. UkaegbuJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 10 Dec 2011 · 7,717 accessesView PDFCite
Research ArticleOpen accessIn the abstractAn Approximate Formula of European Option for Fractional Stochastic Volatility Jump-Diffusion ModelP. Sattayatham, A. IntarasitJournal of Mathematics and Statistics, Vol. 7, Issue 3 · 27 Jul 2011 · 7,964 accessesView PDFCite
Research ArticleOpen accessIn the abstractDividend Maximization in the Cramer-Lundberg Model using Homotopy Analysis MethodJuma Kasozi, Fred Mayambala, Charles Wilson MaheraJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 31 Jan 2011 · 7,018 accessesView PDFCite
Research ArticleOpen accessIn the abstractEffect of Size of Heated Obstruction within Room on Three Dimensional Air Flow CharacteristicsAbduljabbar Muttair Ahmed, Mukhtar Ahmad, Abdur RahimAmerican Journal of Engineering and Applied Sciences, Vol. 3, Issue 2 · 30 Jun 2010 · 6,934 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Free Educational Java Framework for Graph AlgorithmsGianluca Costa, Claudia D’Ambrosio, Silvano MartelloJournal of Computer Science, Vol. 6, Issue 1 · 31 Jan 2010 · 7,397 accessesView PDFCite
Research ArticleOpen accessIn the abstractDevelopment of a Fully Coupled Approach for Evaluation of Wellbore Stability in Hydrocarbon ReservoirsVera RoccaAmerican Journal of Environmental Sciences, Vol. 5, Issue 6 · 31 Dec 2009 · 7,559 accessesView PDFCite
Research ArticleOpen accessIn the abstractRobust Logistic Regression to Static Geometric Representation of RatiosAlireza Bahiraie, Noor Akma Ibrahim, A.K.M. Azhar, Ismail Bin MohdJournal of Mathematics and Statistics, Vol. 5, Issue 3 · 30 Sep 2009 · 8,216 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn the Predictability of Risk Box Approach by Genetic Programming Method for Bankruptcy PredictionAlireza Bahiraie, Noor Akma bt Ibrahim, A. K.M. AzharAmerican Journal of Applied Sciences, Vol. 6, Issue 9 · 30 Sep 2009 · 7,948 accessesView PDFCite
Research ArticleOpen accessIn the abstractOptimal Bidding Strategies for a Small Generation Company in a Day-Ahead Electricity Market with Bilateral Contracts Taken into AccountAzmi Saleh, Takao Tsuji, Tsutomu OyamaAmerican Journal of Engineering and Applied Sciences, Vol. 2, Issue 1 · 31 Mar 2009 · 7,708 accessesView PDFCite